Communications in Mathematical Physics

Support theorems for random Schrödinger operators

Shinichi Kotani

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 97, Number 3 (1985), 443-452.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103942134

Mathematical Reviews number (MathSciNet)
MR0778625

Zentralblatt MATH identifier
0573.60054

Subjects
Primary: 60H25: Random operators and equations [See also 47B80]
Secondary: 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15] 81C10 82A57

Citation

Kotani, Shinichi. Support theorems for random Schrödinger operators. Comm. Math. Phys. 97 (1985), no. 3, 443--452. https://projecteuclid.org/euclid.cmp/1103942134


Export citation